# SDR YENA2025012100078

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: EXISTING REPAIR STRINGER 2 LH FR29 TO FR30 IN PASSENGER CABIN (FOR A320 AGING AIRCRAFT PROGRAM); (RESOLVED ON W/O: 1331840 TASKCARD: NR-00045) PERFORMED REPAIR ON STR 2 LH BTW FR28 TO FR31 IN PASSENGER CABIN IAW A320 SRM 53-21-13-300-018. THIS REPAIR IS CAT B AND MUST BE INSPECTED AT 60000FC / 120000 FH FROM TIME OF REPAIR EMBODIMENT WITH SUB INSP & METHOD TBD IAW A320 SRM 53-21-13-205-018. REF AEROMAN NR 2024-755441.   FUR-A320-53-01995
